# SDR USAA960337

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47336
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab Le
- Part time: 69,642 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4/C-6 INSPECTION, FOUND 1.5 INCH CRACK UPPER LEADING EDGE SURFACE HORIZONTAL STABILIZER LEFT SIDE APPROXIMATELY 6 FEET OUTBOARD OF VERT STAB.  INSTALLED DOUBLER REPAIR .071 2024TS ALU PER SRM 55-03 FIG 3 AND SRM 55-01 FIG 2.  (M)
